Alert archive / Minnesota / Small Craft Advisories in 2021

Small Craft Advisory 76, NWS Duluth, MN

October 14, 2021

NWS Duluth, MN issued this small craft advisory at Oct 14, 2021, 3:56 PM CDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Oct 14, 2021, 3:56 PM CDT (20:56 UTC)
Expired
Oct 17, 2021, 4:00 AM CDT
In force
60 hr
Issued by
NWS Duluth, MN

The text

As transmitted.

475 
WHUS73 KDLH 142056
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
356 PM CDT Thu Oct 14 2021

LSZ140>142-150900-
/O.CAN.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/
/O.NEW.KDLH.SC.Y.0076.211014T2100Z-211015T0900Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
356 PM CDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 5 to 8 ft expected.

* WHERE...Grand Portage to Grand Marais MN, Grand Marais to 
  Taconite Harbor MN and Taconite Harbor to Silver Bay Harbor MN.

* WHEN...Until 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ146-147-150-150900-
/O.CAN.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/
/O.NEW.KDLH.SC.Y.0076.211014T2100Z-211015T1500Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
356 PM CDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT FRIDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and waves 
  2 to 5 ft expected.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 10 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-143>145-148-142200-
/O.CAN.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Oak Point to Saxon Harbor WI-
356 PM CDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have fallen below criteria, so the Small Craft
Advisory has been cancelled.

$$

BJH
11 follow-up statements
440 
WHUS73 KDLH 150249
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
949 PM CDT Thu Oct 14 2021

LSZ143-150900-
/O.EXA.KDLH.SC.Y.0076.000000T0000Z-211015T0900Z/
Silver Bay Harbor to Two Harbors MN-
949 PM CDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and 
  waves 1 to 3 ft.

* WHERE...Silver Bay Harbor to Two Harbors MN.

* WHEN...Until 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ140>142-150900-
/O.CON.KDLH.SC.Y.0076.000000T0000Z-211015T0900Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
949 PM CDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft.

* WHERE...Taconite Harbor to Silver Bay Harbor MN, Grand Portage 
  to Grand Marais MN and Grand Marais to Taconite Harbor MN.

* WHEN...Until 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ146-147-150-151500-
/O.CON.KDLH.SC.Y.0076.000000T0000Z-211015T1500Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
949 PM CDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
FRIDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 5 ft.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 10 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
925 
WHUS73 KDLH 150846
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
346 AM CDT Fri Oct 15 2021

LSZ140>142-151000-
/O.EXP.KDLH.SC.Y.0076.000000T0000Z-211015T0900Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
346 AM CDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS
MORNING...

Winds and waves are expected to ease this morning.

$$

LSZ143-151000-
/O.EXP.KDLH.SC.Y.0076.000000T0000Z-211015T0900Z/
Silver Bay Harbor to Two Harbors MN-
346 AM CDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS
MORNING...

Winds and waves are expected to ease this morning.

$$

LSZ146-147-150-152100-
/O.EXT.KDLH.SC.Y.0076.000000T0000Z-211016T0300Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
346 AM CDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 5 ft.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
659 
WHUS73 KDLH 151458
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
958 AM CDT Fri Oct 15 2021

LSZ146-147-150-160300-
/O.CON.KDLH.SC.Y.0076.000000T0000Z-211016T0300Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
958 AM CDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 
  1 to 4 ft.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
953 
WHUS73 KDLH 152102
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
402 PM CDT Fri Oct 15 2021

LSZ148-160915-
/O.NEW.KDLH.SC.Y.0077.211016T1500Z-211017T0100Z/
Oak Point to Saxon Harbor WI-
402 PM CDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT
SATURDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Oak Point to Saxon Harbor WI.

* WHEN...From 10 AM to 8 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ146-147-150-160915-
/O.EXT.KDLH.SC.Y.0076.000000T0000Z-211017T0600Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
402 PM CDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SUNDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 
  1 to 4 ft.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 1 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
868 
WHUS73 KDLH 160225
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
925 PM CDT Fri Oct 15 2021

LSZ148-161430-
/O.CON.KDLH.SC.Y.0077.211016T1500Z-211017T0100Z/
Oak Point to Saxon Harbor WI-
925 PM CDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT
SATURDAY...

* WHAT...West winds around 15 kt with gusts around 25 knots and 
  waves 1 to 3 ft expected.

* WHERE...Oak Point to Saxon Harbor WI.

* WHEN...From 10 AM to 8 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ146-147-150-161430-
/O.CON.KDLH.SC.Y.0076.000000T0000Z-211017T0600Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
925 PM CDT Fri Oct 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 
  2 to 5 ft.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 1 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

Melde
495 
WHUS73 KDLH 160851
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
351 AM CDT Sat Oct 16 2021

LSZ146-162100-
/O.CAN.KDLH.SC.Y.0076.000000T0000Z-211017T0600Z/
/O.EXA.KDLH.SC.Y.0077.211016T1500Z-211017T0100Z/
Port Wing to Sand Island WI-
351 AM CDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
CDT THIS EVENING...

* WHAT...West winds 10 to 15 kt with gusts to 25 kt and waves 2 
  to 3 ft expected.

* WHERE...Port Wing to Sand Island WI.

* WHEN...From 10 AM this morning to 8 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ141>143-161800-
/O.EXB.KDLH.SC.Y.0076.211016T1300Z-211016T1800Z/
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
351 AM CDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 1 PM
CDT THIS AFTERNOON...

* WHAT...West winds 10 to 15 kt with gusts to 25 kt.

* WHERE...Grand Marais to Taconite Harbor MN, Taconite Harbor to 
  Silver Bay Harbor MN and Silver Bay Harbor to Two Harbors MN.

* WHEN...From 8 AM this morning to 1 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ147-150-162100-
/O.EXT.KDLH.SC.Y.0076.000000T0000Z-211017T0900Z/
Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
351 AM CDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 
  2 to 5 ft.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 4 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ148-162100-
/O.CON.KDLH.SC.Y.0077.211016T1500Z-211017T0100Z/
Oak Point to Saxon Harbor WI-
351 AM CDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 8 PM CDT THIS EVENING...

* WHAT...West winds around 15 kt with gusts around 25 knots and 
  waves 1 to 3 ft expected.

* WHERE...Oak Point to Saxon Harbor WI.

* WHEN...From 10 AM to 8 PM CDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
628 
WHUS73 KDLH 161507
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
1007 AM CDT Sat Oct 16 2021

LSZ146-148-170100-
/O.CON.KDLH.SC.Y.0077.000000T0000Z-211017T0100Z/
Port Wing to Sand Island WI-Oak Point to Saxon Harbor WI-
1007 AM CDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and waves
  1 to 3 ft expected.

* WHERE...Port Wing to Sand Island WI and Oak Point to Saxon 
  Harbor WI.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ141>143-161800-
/O.CON.KDLH.SC.Y.0076.000000T0000Z-211016T1800Z/
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
1007 AM CDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt
  expected.

* WHERE...Taconite Harbor to Silver Bay Harbor MN, Silver Bay 
  Harbor to Two Harbors MN and Grand Marais to Taconite Harbor 
  MN.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ147-150-170315-
/O.CON.KDLH.SC.Y.0076.000000T0000Z-211017T0900Z/
Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
1007 AM CDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 
  1 to 4 ft.

* WHERE...Sand Island to Bayfield WI and Outer Apostle Islands 
  Beyond 5 NM from Mainland.

* WHEN...Until 4 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
706 
WHUS73 KDLH 161851
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
151 PM CDT Sat Oct 16 2021

LSZ146-148-170100-
/O.CON.KDLH.SC.Y.0077.000000T0000Z-211017T0100Z/
Port Wing to Sand Island WI-Oak Point to Saxon Harbor WI-
151 PM CDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 
  1 to 3 ft.

* WHERE...Port Wing to Sand Island WI and Oak Point to Saxon 
  Harbor WI.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ147-150-170700-
/O.CON.KDLH.SC.Y.0076.000000T0000Z-211017T0900Z/
Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
151 PM CDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 
  1 to 4 ft.

* WHERE...Sand Island to Bayfield WI and Outer Apostle Islands 
  Beyond 5 NM from Mainland.

* WHEN...Until 4 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
438 
WHUS73 KDLH 162101
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
401 PM CDT Sat Oct 16 2021

LSZ146-148-170100-
/O.CON.KDLH.SC.Y.0077.000000T0000Z-211017T0100Z/
Port Wing to Sand Island WI-Oak Point to Saxon Harbor WI-
401 PM CDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* WHAT...West winds around 15 kt with gusts up to 25 kt and 
  waves 1 to 3 ft.

* WHERE...Port Wing to Sand Island WI and Oak Point to Saxon 
  Harbor WI.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ147-150-170900-
/O.CON.KDLH.SC.Y.0076.000000T0000Z-211017T0900Z/
Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
401 PM CDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WHAT...West winds around 15 kt with gusts up to 25 kt and 
  waves 1 to 4 ft.

* WHERE...Sand Island to Bayfield WI and Outer Apostle Islands 
  Beyond 5 NM from Mainland.

* WHEN...Until 4 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
665 
WHUS73 KDLH 170057
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
757 PM CDT Sat Oct 16 2021

LSZ146-148-170200-
/O.EXP.KDLH.SC.Y.0077.000000T0000Z-211017T0100Z/
Port Wing to Sand Island WI-Oak Point to Saxon Harbor WI-
757 PM CDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

Although winds will remain around 15 knots with occasional gusts
to near 25 knots, waves will remain below 4 feet. 

$$

LSZ147-150-170900-
/O.CON.KDLH.SC.Y.0076.000000T0000Z-211017T0900Z/
Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
757 PM CDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 2
  to 5 ft.

* WHERE...Sand Island to Bayfield WI and Outer Apostle Islands 
  Beyond 5 NM from Mainland.

* WHEN...Until 4 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

Melde
055 
WHUS73 KDLH 170859
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
359 AM CDT Sun Oct 17 2021

LSZ147-150-171000-
/O.EXP.KDLH.SC.Y.0076.000000T0000Z-211017T0900Z/
Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
359 AM CDT Sun Oct 17 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS
MORNING...

West winds and waves have diminished over western Lake Superior,
and are expected to continue to diminish this morning.  

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 12:50 PM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Oct 14, 12:50 PM CDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1250 PM CDT Thu Oct 14 2021

.DISCUSSION...(Today through Wednesday)
Issued at 217 AM CDT Thu Oct 14 2021

Summary: Winds slowly decrease today with dry weather ahead and
eventually sunshine this weekend.

A large windy system will continue its exit today with winds
slowly decreasing through the day and veering from southerly to
more westerly. There is not really any good shot for rainfall
through the week with a few sunny days in store for the weekend
and into early next week. The one exception will be Friday when
cold air advection may cause some light shower activity, but
rain accumulations, if any, will be light. Temperatures will feel
cool, but they will still be slightly warmer than normal.

Expect morning frost for many places nearly every morning
(beginning Friday morning) as long as fog doesn't form. Just a
reminder that our growing season has officially ended; therefore,
there will not be any frost/freeze headlines until next spring.
Tossed a mention of frost in the forecast to better highlight the
threat in case some folks are holding on to the summer vegetation
and want to squeeze a few more days out of this year.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1250 PM CDT Thu Oct 14 2021

MVFR/IFR conditions will persist through much of the period as a
large area of low pressure slowly drifts away from the region.
Some improvement to MVFR/VFR is expected later this afternoon and
evening before an upper level trough arrives for tonight and
tomorrow bringing an MVFR deck to the region. Lingering drizzle
today will end this evening with shower chances returning at INL
Friday. Gusty winds will persist into tonight before diminishing

&&

.MARINE...
Issued at 217 AM CDT Thu Oct 14 2021

Winds will increase over the lake today and turn more
southwesterly as a large area of low pressure exits, but by late
this evening they will begin to decrease. Wave heights will remain
high along the North Shore where waves could approach 10 feet
today. Extended small craft advisories yet again to Friday morning
to account for the delayed exit of the large system and its
effects.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  52  40  52  38 /  20   0   0   0
INL  52  40  48  36 /  30  20  40  20
BRD  51  37  51  35 /  10   0   0   0
HYR  57  37  54  36 /   0   0   0   0
ASX  58  40  57  39 /   0   0  10  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory until 5 AM CDT Friday for LSZ121-140>148-
     150.

&&

DISCUSSION...Wolfe
AVIATION...BJH
MARINE...Wolfe
Hazardous weather outlook, Oct 14, 3:43 AM CDT, 12 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
343 AM CDT Thu Oct 14 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-150845-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
343 AM CDT Thu Oct 14 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation will not be needed today or tonight.

LSZ121-140>148-150-150845-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
343 AM CDT Thu Oct 14 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...Today and Tonight

Gusty southwest winds are expected today into tonight. In
addition, higher waves will develop along the North Shore, the
western shore of the Bayfield Peninsula and the outer Apostle
Islands. A Small Craft Advisory remains in effect for all
nearshore waters through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Gusty west winds and higher waves will be possible on Friday and
Saturday. Small Craft Advisories may be needed, particularly
around the Apostle Islands.

Unruh

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 11:53 PM CDTSpecial Weather StatementDLHLake52 min

Nearby

Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.